# SDR SIMA20131005006

- Difficulty date: October 5, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 34,545 hours, 31,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14522376005
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO CENTER BEAM DAMAGED AROUND NUTPLATE HOLE FWD OF FR 73.  REPAIRED CARGO CENTER BEAM AROUND NUTPLATE HOLE FWD OF FR 73 IAW EO EM-53MR-2214.
